# SDR 99ZZZX3618

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600VF
- Make and model: Piper PA60600
- Aircraft serial: 600757806122
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 200012001
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT MAIN GEAR WELL AREA FOUND WING ATTACH FITTINGS TO HAVE VERTICAL CRACKS APPROXIMATELY .50 INCH IN LENGTH BETWEEN RIVETS THAT ATTACH FITTING TO SPAR.  THESE CRACKS ARE LOCATED IN THE WEB/RADIUS AREA OF THE FITTING ANGLE.
